# SDR SWAA2022020232004

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO FLOOR TO SIDE WALL SUPPORT STA 500D+8; LBL24; WL164 / REMOVED CORROSION ON FWD CARGO FLOOR TO SIDEWALL SUPPORT IN AREAS OF 1' X 1' MAXIMUM MATERIAL LOSS .018'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. FABRICATED REPLACEMENT SUPPORT AND SPLICES IAW SRM 53-00-53-2R-5. INSTALLED SUPPORT AND SPLICES IAW SRM 53-00-53-2R-5 AND BOEING DRAWINGS 143A7505 & 143A7500
